# SDR AALA20100222TUL21

- Difficulty date: February 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON NUMBER 4 SEAT TRACK STATION 667 TO 685 BELOW G-2 GALLEY COFFEE BAR.  REMOVED AND REPLACED NUMBER 4 SEAT TRACK STATION 640 TO 780 RIGHT BUTTLINE 44.5 TO 47.5 PER SRM 51-10-02-0G LINE 8.
